Why did the doctor want you to take your medication prior to doing labs? That makes no sense because your levels are showing false highs.
Typically, those on medications with a T3 component, such as Armour split the dosage in half, taking half in the morning and the other half around mid day. Taking 90 mg in the morning and 15 mg later in the day shouldn't have caused your temperature to plummet, since dividing T3 dosages tends to keep levels more stable, which in turn would keep temperature more stable.
Other than that, I'll let gimel comment on that because he does desiccated hormones and is more familiar with them than I am...
Most/many of us feel best on warmer, sunny days - in winter some have a tendency to have what is known as SAD - Seasonal Affective Disorder - in which we need a certain amount of sunlight in order to feel better. I don't know where you live, but I had this really bad when we lived up north due to the long cold winters and having to stay inside so much. Even now living in Florida, if we have a long cold or rainy spell, I get it because I don't get enough light/sunshine. You might discuss this with your doctor.
As for gaining weight in your upper arms - is it really "weight" you want to gain or is it strength since you say your muscles are wasting? You can't "spot" lose or gain weight. If you lose or gain you do it all over your body. What you can do is tone your muscles by exercising.
Since you're a breast cancer survivor, did that affect the movement in your arms in any way? I might suggest that you talk to your doctor about exercises - yoga is an excellent form of exercise that helps build core strength and helps you deal with stress and feel better in general. Certain yoga poses also incorporate some weight type exercises that can help build strength, but other weight training exercises would also be good. You'll need to discuss that with your doctor to make sure 1) it's safe for you to do so and 2) you actually do the right kind of exercises.